Depersonalization Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
382 Posts
Discussion Starter · #1 ·
ive been takin wellbutrin for 3 days now, and my anxiety is kickin my ass, like im trying to get a job, and normally i wouldnt fuckin care, id just walk in there and talk to them, but now im having a heart attack, and my thought of words arent coming together

do i just wait this out, like in a week the anxiety wont be so crazy?

wellbutrin hasnt helped me much, maybe a tad bit more energy, and it got rid of this weird symptom of mine, that i really like

i use to make people feel weird just being around them, now people r normal when im near them, so thats a good sign

but like i just now talked with my grandma and like i cant conversate.. that or with my dad, conversation dies out pretty quick

also this is like really stressin me out, my girlfriend is stressin me out cus i dont have a job and is always on my ass, we dont live together or anything or like pay bills but yeah i dont want to be a bum at home so i am trying to get a job, but this extra stress is really buildin up and like idk if its the medicine but like man, i feel like ended this shit

maybe its just a bad day, ill c 2marro

anyways yes pls help me with this medicine, im honestly gonna end my life, i cant take this shit

its either this is good or this is bad, never just fuckin normal

like i cant communicate with my parents or relatives with this medicine

but when im off the medicine if there near me they feel weird, like a weird vibe, like why

why does this happen

i am sick of this shit

someone pls help
 

·
Registered
Joined
·
55 Posts
Okay, relax. It does get better. I take celexa, which is citalopram. It is an SSRI. I also had a degree of heightened anxiety after starting my medication. I looked up your med and it looks like a significant amount of people have reported heightened anxiety especially after starting treatment. No worries! It takes a few weeks to get adjusted to the med and for side effects to die down. My doctor recently increased my dose of celexa and I'm getting side effects all over again and feel out of it, especially while conversing. I know that this is temporary though as I got adjusted to the side effects once before. Give it some time. It does get better!
 

·
Registered
Joined
·
382 Posts
Discussion Starter · #3 ·
Okay, relax. It does get better. I take celexa, which is citalopram. It is an SSRI. I also had a degree of heightened anxiety after starting my medication. I looked up your med and it looks like a significant amount of people have reported heightened anxiety especially after starting treatment. No worries! It takes a few weeks to get adjusted to the med and for side effects to die down. My doctor recently increased my dose of celexa and I'm getting side effects all over again and feel out of it, especially while conversing. I know that this is temporary though as I got adjusted to the side effects once before. Give it some time. It does get better!
well thank u man, especially for lookin my shit up, gracias amigo haha

i hope ur right buddy
 

·
Registered
Joined
·
1,903 Posts
Its just an adjustment period...It will pass soon...Your mind and body are just getting used to the medicine...

Its the number one reason people give up on SSRIs....Because they believe its making them worse when in fact long term it will make them better...

Hang on in there with it for a couple of weeks and then you will start to see proper results..

BUT......... if you still feel worse in about 3 or 4 weeks maybe consider dropping it completely.........
 
1 - 4 of 4 Posts
Top